# SDR CALA2025091608981

- Difficulty date: September 10, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 81,310 hours, 30,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30ABC EMERGENCY AISLE LIGHT DETACHED FROM FRAME REQUESTING MEL, ALL OTHER EMERGENCY LIGHTS ARE OPERATIVE TOMC APPROVED REMOVED EMERGENCY EXIT FLOOR AISLE LIGHT AND SECURED WIRES. COMPLIED WITH MAINTENANCE FUNCTION IAW MEL CARD 3319E. OK FOR SERVICE.   INSTALLED NEW EMERGENCY AISLE LIGHT AT SEAT 30ABC FRAME IAW CMM 25-22-55-3726 & AMM 33-51-00-720-801. OPS CHECK PASSED.
